Format

Send to

Choose Destination
Phys Rev Lett. 2000 May 22;84(21):4882-5.

Universal distributions for growth processes in 1+1 dimensions and random matrices

Author information

1
Zentrum Mathematik and Physik Department, TU Munchen, D-80290 Munchen, Germany.

Abstract

We develop a scaling theory for Kardar-Parisi-Zhang growth in one dimension by a detailed study of the polynuclear growth model. In particular, we identify three universal distributions for shape fluctuations and their dependence on the macroscopic shape. These distribution functions are computed using the partition function of Gaussian random matrices in a cosine potential.

Supplemental Content

Full text links

Icon for American Physical Society
Loading ...
Support Center